# SDR UIEA2020040700699

- Difficulty date: April 6, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2231 LH S-20L TO 21L FRAME WEB FOUND CRACK.( M/D STA 2231 LH S-20L TO 21L FRAME WEB REPAIRED AS PER SRM 53-60-15-2R-3 REPAIR 3 FIG 203 DETAIL 3. )
